The Chern character for Lie-Rinehart algebras
Annales de l'Institut Fourier, Volume 55 (2005) no. 7, p. 2551-2574
Let A be a commutative S-algebra where S is a ring containing the rationals. We prove the existence of a Chern character for Lie-Rinehart algebras L over A with values in the Lie-Rinehart cohomology of L which is independent of choice of a L-connection. Our result generalizes the classical Chern character from the K-theory of A to the algebraic De Rham cohomology.
Soit A une S-algèbre commutative, où S désigne un anneau contenant les nombres rationnels. Nous démontrons l’existence d’un caractère de Chern pour les algèbres de Lie L sur A à valeurs dans la cohomologie de Lie-Rinehart de L, qui est indépendante d’un choix de L-connexion. Notre résultat établit une généralisation du caractère de Chern classique en K-théorie à la cohomologie de De Rham algébrique.
DOI : https://doi.org/10.5802/aif.2170
Classification:  14C17,  19E15,  14L15
Keywords: Lie-Rinehart algebra, connection, de Rham cohomology, Lie-Rinehart cohomology, Jacobsons Galois correspondence
Keywords: Lie-Rinehart algebra, connection, de Rham cohomology, Lie-Rinehart cohomology, Jacobsons Galois correspondence
@article{AIF_2005__55_7_2551_0,
     author = {Maakestad, Helge},
     title = {The Chern character for Lie-Rinehart algebras},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {7},
     year = {2005},
     pages = {2551-2574},
     doi = {10.5802/aif.2170},
     mrnumber = {2207393},
     zbl = {1097.14004},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2005__55_7_2551_0}
}
The Chern character for Lie-Rinehart algebras. Annales de l'Institut Fourier, Volume 55 (2005) no. 7, pp. 2551-2574. doi : 10.5802/aif.2170. https://aif.centre-mersenne.org/item/AIF_2005__55_7_2551_0/

[1] Breen, L. Tannakian categories, Motives (Proc. Sympos. Pure. Math) Tome 55 (1994) (part 2) | MR 1265536 | Zbl 0810.18008

[2] Grothendieck, A. Crystals and the deRham cohomology of schemes, North-Holland (1968), pp. 306-358 | MR 269663 | Zbl 0215.37102

[3] Grothendieck, A. Motifs (1965-70) (Unpublished notes)

[4] Huebschmann, J. Extensions of Lie-Rinehart algebras and the Chern-Weil construction, Cont. Maths., Tome 227 (1999) | MR 1665465 | Zbl 0946.17008

[5] Huebschmann, J. Poisson cohomology and quantization, J. für die reine und angewandte Mathematik, Tome 408 (1990) | MR 1058984 | Zbl 0699.53037

[6] Jacobson, N. Abstract derivations and Lie algebras, Trans. Amer. Math. Soc., Tome 42 (1937) no. 2 | Article | MR 1501922 | Zbl 0017.29203

[7] Kohno, T. An algebraic computation of the Alexander-polynomial of a plane algebraic curve, Proc. Japan. Acad. Ser. A Math. Sci, Tome 59 (1983) | Article | MR 711305 | Zbl 0524.14028

[8] Kubarski, J. Tangential Chern-Weil homomorphism, Geometric study of foliations, World. Sci. Publishing (1994) | MR 1363733

[9] Laumon, G. Champs algebriques, Springer-Verlag, Ergebnisse der Mathematik un ihrer Grenzgebiete (2000) no. 39 | Zbl 0945.14005

[10] Loday, J. L. Cyclic homology, Springer Verlag, Grundlehren Mathematischen Wissenschaften, Tome 301 (1998) | MR 1600246 | Zbl 0885.18007

[11] Milne, J. S. Motives over finite fields, Motives (Proc. Sympos. Pure. Math) Tome 55 (1994) (part 2) | MR 1265538 | Zbl 0811.14018

[12] Rinehart, G. Differential forms for general commutative algebras, Trans. Amer. Math. Soc., Tome 108 (1963) | Article | MR 154906 | Zbl 0113.26204

[13] Weibel, C. An introduction to homological algebra, Cambridge University Press, Cambridge Studies in Advanced Mathematics, Tome 38 (1994) | MR 1269324 | Zbl 0797.18001